# SDR AWXA200501294

- Difficulty date: October 29, 2005
- Submitted: November 1, 2005
- Operation: Air carrier
- Aircraft: N166AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23627
- Aircraft time: 60,867 hours, 42,042 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: False Activation
- Location: Configuration
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

PHX - ABORTED TAKEOFF - FLT 788 - CREW RECEIVED TAKEOFF WARNING WITH AIRCRAFT IN POWER CONFIGURATION FOR TAKEOFF.  AIRCRAFT TAXIED BACK TO THE GATE WITHOUT FURTHER INCIDENT.  MAINTENANCE PERFORMED TAKEOFF CONFIGURATION WARNING TASK IAW AMERICA WEST AIRLINES TASK CARD A1B31009.  OPERATIONAL CHECKS WERE GOOD.
